# SDR CA120824005

- Difficulty date: June 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 212030132
- Condition: Cracked
- Location: Tail Boom
- Part time: 6,387 hours
- Component: Tail Boom, Bell
- Component part number: 212030100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING IMPORT OF THE ACFT, MAINTENANCE WAS CARRYING OUT ASB 212-90-63, THE REPETITIVE TAILBOOM BORESCOPE INSPECTION.  IN ADDITION, THE LOWER LONGERONS WERE INSPECTED FOR CONDITION.  A CRACK WAS NOTED IN THE LT LOWER LONGERON. THE TAILBOOM WAS REMOVED AND SENT TO A REPAIR SHOP.  WHEN THE TAILBOOM WAS OPENED UP, THE LONGERON WAS FOUND TO HAVE A REPAIR APPLIED TO THE CRACK.  THE REPAIR AND LONGERON WERE BOTH CRACKED AND SEPARATED.  THE REPAIR WAS NOT APPROVED IAW THE SRM.  A REPLACEMENT TAILBOOM WAS INSTALLED ON THE ACFT, AND RETURNED TO SERVICE.  THE ORIGINAL UNIT IS UNDERGOING REPAIRS.
